# SDR MALA000258

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N103XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A103
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 5308212
- Part serial: 042
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK FOR CONFIG WARNING AND OAT LIGHT ON.  MX REPLACED QUADRANT (P/N 53082-12), OPS CHECK GOOD.
